# SDR CA160208014

- Difficulty date: February 5, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 24,506 hours
- Engine: Ge CF348E5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 4157T84G01
- Condition: Misaligned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING AN A CHECK AND DOING LEAK CHECKS ON THE NR 1 ENGINE, AN OIL LEAK WAS DISCOVERED ON THE NR 1 ENGINE AT THE 6 O`CLOCK POSITION. THE LEAK WAS FROM THE SAME SCAVENGE LINE THAT HAD FAILED ON ANOTHER ENGINE IN THE FLEET THE DAY BEFORE. THE AIRCRAFT WAS REMOVED FROM SERVICE FOR AN ENGINE CHANGE. DISCUSSIONS ARE ONGOING WITH GENERAL ELECTRIC AS TO ROOT CAUSE, HISTORY AND PROCEDURES TO MITIGATE AND PREVENT FURTHER OCCURENCES.
